# SDR AMTA200700223

- Difficulty date: May 4, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 847-864
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT B/S 847 THRU 864, RBL 15 CORROSION EXISTS 4 PLACES AS MARKED ON FLOOR ANGLE.  REMOVED CORROSION SRM 51-00-53 TREATED IAW SRM 51-20-01.  (K)
